# SDR FDEA201003130812

- Difficulty date: March 13, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 720e S19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGED AT LAP SEAM, STR 19L, STA 720E.  REMOVED FASTENERS AS REQUIRED AND CUT-OUT DAMAGED AREA ON UPPER AND LOWER LAP SEAM DIM: 3" X 
4.3750" 2 EA IAW SRM 53-30-3 FIG 6.  HEFC INSPECTED AREA IAW NDTM 51-00-00 FIG 23 PART 6, NO DEFECTS NOTED.  FABRICATED DOUBLER FROM 2024T3 .071 DIM: 9" X 13" PO NR 9009120 AND TAPER SHIMS 2 EA FROM 2024T3 .071 DIM: 6" X 1" PO NR 9009120 AND 2 EA FILLERS FROM 2024T3 .063 DIM: 4 .2500" X 2.8750" AND 11.5" X 6.7500" PO NR 9009353 IAW SRM 53-30-3, FIG 6.  TREATED AND PRIMED PARTS IAW SRM 51-10-2.  INSTALLED   REPAIR PARTS IAW SRM 53-30-3, FIG 6.
